# SDR RU3A2021100600014

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N71
- Make and model: Beech 300BEECH
- Aircraft serial: FF6
- Aircraft time: 17,282 hours, 8,916 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Condition: Leaking
- Location: Rt Aux
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DEFECT: STRONG FUEL SMELL/ODOR AFTER TAKE-OFF, ACFT DECLARED IFE AND RETURNED BACK TO DEPARTURE AIRPORT (BNA). MXC PLAN: N71’S RT AUX FUEL BLADDER WAS JUST REPLACED.  LOCATING LOCAL MX TO INSPECT FOR FUEL LEAKS.
